# SDR IPXA2018112626201

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 104,780 hours, 17,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 900835AB
- Part serial: 50531
- Condition: No Test
- Location: Upper Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR EMERGENCY SYSTEM BATTERY TEST FAILED.  REPLACED THE UPPER DECK DOOR EMERGENCY SYSTEM BATTERY PACK IAW AMM 52-23-14-004-001, AND AMM 52-23-14-404-005, REV 93.03, AND PERFORMED AN INSTALLATION TEST, THE TEST WAS SATISFACTORY.
